coming off hcg
- 09-21-2007, 08:26 PM
coming off hcg
Hey guys i posted a couple of times and responded well on tests to the hcg low dose of 150 but never felt better mentally or physically. I am now feeling much better now that ive taken certain foods out of my diet. It turns out i have this weird allergy to saliclyates like aspirin but which are in alot of foods naturally too. That explains all my hives and itchy dry skin and flushed face which the whole hormone thing never explained.
My question to the experts is how do i safely come off the Hcg without sideeffects. That is the only thing im on right now at 150 ius a day. I dont really have access to nolvadex or clomid and im sick of dealing with the hcg cause it spikes my estrogen and makes things more confusing. Should i just slowly wean myself off the hcg over several weeks. My doctor thinks i can just stop and go back to what i was but i dont want to have my pirtuitary screwed up for a time. Ive also only been on hte hcg for about 8 weeks. Any suggestions???
Similar Forum Threads
- By mully024 in forum Male Anti-Aging MedicineReplies: 9Last Post: 01-21-2014, 09:58 AM
- By giladsworker in forum AnabolicsReplies: 3Last Post: 07-17-2012, 04:06 PM
- By BatCountry in forum IGF-1/GHReplies: 12Last Post: 08-01-2011, 07:06 PM
- By spinn in forum Male Anti-Aging MedicineReplies: 1Last Post: 01-06-2009, 06:41 PM
- By Dell in forum Post Cycle TherapyReplies: 1Last Post: 09-04-2007, 07:17 PM